Alert archive / Oklahoma / Heat Advisories in 2021

Heat Advisory 8, NWS Norman, OK

July 27, 202128 counties in Oklahoma

NWS Norman, OK issued this heat advisory at Jul 27, 2021, 12:33 PM CDT for 28 counties in Oklahoma. It took effect at Jul 28, 2021, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2021, 12:33 PM CDT (17:33 UTC)
In effect from
Jul 28, 2021, 12:00 PM CDT
Expired
Jul 28, 2021, 7:00 PM CDT
In force
7 hr
Issued by
NWS Norman, OK
All 28 counties

Atoka County, OK, Bryan County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2021-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1050 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2021-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1050 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

305 
WWUS74 KOUN 271733
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1233 PM CDT Tue Jul 27 2021

OKZ008-013-020-026-030>032-042-043-047-048-051-052-280145-
/O.NEW.KOUN.HT.Y.0008.210728T1700Z-210729T0000Z/
/O.CON.KOUN.HT.Y.0007.210727T1800Z-210728T0000Z/
Kay-Noble-Payne-Lincoln-Pottawatomie-Seminole-Hughes-Pontotoc-
Coal-Johnston-Atoka-Marshall-Bryan-
Including the cities of Ponca City, Blackwell, Perry, Stillwater,
Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Shawnee, 
Seminole, Wewoka, Holdenville, Wetumka, Ada, Coalgate, 
Tishomingo, Atoka, Madill, Kingston, and Durant
1233 PM CDT Tue Jul 27 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY...

* WHAT...Heat index 105 to 110 expected.

* WHERE...Portions of central, east central, northern and 
  southeast Oklahoma.

* WHEN...For the first Heat Advisory, until 7 PM CDT this 
  evening. For the second Heat Advisory, from noon to 7 PM CDT 
  Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

OKZ019-025-028-029-040-041-046-050-280145-
/O.NEW.KOUN.HT.Y.0008.210728T1700Z-210729T0000Z/
Logan-Oklahoma-McClain-Cleveland-Garvin-Murray-Carter-Love-
Including the cities of Guthrie, Oklahoma City, Purcell, 
Newcastle, Blanchard, Norman, Moore, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Ardmore, Marietta, and Thackerville
1233 PM CDT Tue Jul 27 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY...

* WHAT...Heat index 105 to 109 expected.

* WHERE...Logan, Oklahoma, McClain, Cleveland, Garvin, Murray, 
  Carter and Love Counties.

* WHEN...From noon to 7 PM CDT Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
4 follow-up statements
248 
WWUS74 KOUN 280002
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
702 PM CDT Tue Jul 27 2021

OKZ008-013-020-026-030>032-042-043-047-048-051-052-280815-
/O.EXP.KOUN.HT.Y.0007.000000T0000Z-210728T0000Z/
/O.CON.KOUN.HT.Y.0008.210728T1700Z-210729T0000Z/
Kay-Noble-Payne-Lincoln-Pottawatomie-Seminole-Hughes-Pontotoc-
Coal-Johnston-Atoka-Marshall-Bryan-
Including the cities of Ponca City, Blackwell, Perry, Stillwater,
Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Shawnee, 
Seminole, Wewoka, Holdenville, Wetumka, Ada, Coalgate, 
Tishomingo, Atoka, Madill, Kingston, and Durant
702 PM CDT Tue Jul 27 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT
WEDNESDAY...

* WHAT...Heat index values up to 106 expected.

* WHERE...Portions of central, east central, northern and 
  southeast Oklahoma.

* WHEN...From noon to 7 PM CDT Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

OKZ019-025-028-029-040-041-046-050-280815-
/O.CON.KOUN.HT.Y.0008.210728T1700Z-210729T0000Z/
Logan-Oklahoma-McClain-Cleveland-Garvin-Murray-Carter-Love-
Including the cities of Guthrie, Oklahoma City, Purcell, 
Newcastle, Blanchard, Norman, Moore, Pauls Valley, Lindsay, 
Wynnewood, Sulphur, Davis, Ardmore, Marietta, and Thackerville
702 PM CDT Tue Jul 27 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT
WEDNESDAY...

* WHAT...Heat index values up to 105 expected.

* WHERE...McClain, Cleveland, Logan, Oklahoma, Love, Garvin, 
  Carter and Murray Counties.

* WHEN...From noon to 7 PM CDT Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
539 
WWUS74 KOUN 280833
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
333 AM CDT Wed Jul 28 2021

OKZ008-013-019-020-025-026-028>032-040>043-046>048-050>052-282045-
/O.CON.KOUN.HT.Y.0008.210728T1700Z-210729T0000Z/
Kay-Noble-Logan-Payne-Oklahoma-Lincoln-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Garvin-Murray-Pontotoc-Coal-Carter-
Johnston-Atoka-Love-Marshall-Bryan-
Including the cities of Ponca City, Blackwell, Perry, Guthrie, 
Stillwater, Oklahoma City, Chandler, Stroud, Prague, Meeker, 
Davenport, Wellston, Purcell, Newcastle, Blanchard, Norman, 
Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, 
Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, 
Kingston, and Durant
333 AM CDT Wed Jul 28 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...

* WHAT...Heat index values up to 110 expected.

* WHERE...Portions of central, east central, northern, southeast 
  and southern Oklahoma.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
410 
WWUS74 KOUN 281451
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
951 AM CDT Wed Jul 28 2021

OKZ007-012-018-024-027-039-045-290000-
/O.EXA.KOUN.HT.Y.0008.210728T1700Z-210729T0000Z/
Grant-Garfield-Kingfisher-Canadian-Grady-Stephens-Jefferson-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Enid, Kingfisher, Hennessey, Okarche, Yukon, Concho, El Reno, 
Mustang, Chickasha, Tuttle, Duncan, Waurika, Ringling, and Ryan
951 AM CDT Wed Jul 28 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Heat index values up to 110 expected.

* WHERE...Grant, Garfield, Kingfisher, Canadian, Grady, Stephens 
  and Jefferson Counties.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

OKZ008-013-019-020-025-026-028>032-040>043-046>048-050>052-290000-
/O.CON.KOUN.HT.Y.0008.210728T1700Z-210729T0000Z/
Kay-Noble-Logan-Payne-Oklahoma-Lincoln-McClain-Cleveland-
Pottawatomie-Seminole-Hughes-Garvin-Murray-Pontotoc-Coal-Carter-
Johnston-Atoka-Love-Marshall-Bryan-
Including the cities of Ponca City, Blackwell, Perry, Guthrie, 
Stillwater, Oklahoma City, Chandler, Stroud, Prague, Meeker, 
Davenport, Wellston, Purcell, Newcastle, Blanchard, Norman, 
Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, 
Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, 
Kingston, and Durant
951 AM CDT Wed Jul 28 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Heat index values up to 110 expected.

* WHERE...Portions of central, east central, northern, southeast 
  and southern Oklahoma.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
214 
WWUS74 KOUN 281858
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
158 PM CDT Wed Jul 28 2021

OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-290300-
/O.NEW.KOUN.HT.Y.0009.210729T1700Z-210730T0000Z/
/O.CON.KOUN.HT.Y.0008.000000T0000Z-210729T0000Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-
Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, and Durant
158 PM CDT Wed Jul 28 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT THURSDAY...

* WHAT...Heat index values up to 110 expected today and Thursday.

* WHERE...Portions of central, east central, northern, southeast 
  and southern Oklahoma.

* WHEN...Today until 7 PM CDT and again Thursday from Noon to 7 
  PM CDT.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this heat advisory went out at Jul 27, 6:33 AM CDT, 6 hours earlier.

Area forecast discussion, Jul 27, 6:33 AM CDT, 6 hours before
Area Forecast Discussion
National Weather Service Norman OK
633 AM CDT Tue Jul 27 2021

...New AVIATION, UPPER AIR...

.SHORT TERM...
(Today and tonight)
Issued at 259 AM CDT Tue Jul 27 2021

A few showers and thunderstorms have developed across eastern OK
early this morning, likely associated with an MCV. This feature
will move southward throughout the day to near the I-35 corridor
by mid day and then across the Red River around this evening.
Expect the highest PoP coverage throughout the day near these
areas. Out west, a few diurnally driven showers and storms could
develop along an outflow boundary over western/NW OK. Otherwise,
for this afternoon, slightly lower dewpoints should keep us just
below heat advisory criteria for most locations along and east of
I-35 so opted not to issue one for the time being.

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 259 AM CDT Tue Jul 27 2021

Precipitation chances should come to an end Wednesday as the upper
ridge dominates the central CONUS. OK will end up within easterly
flow aloft on its southern side. Temperatures will continue to
climb late into the week and into the weekend, with triple digit
heat index values covering the entire area by Saturday. Downslope
flow ahead of an approaching cold front will result in very warm
conditions Saturday afternoon and OKC may experience their first
100 F degree day. Rain chances will increase Sunday through early
next week along a cold front.

&&

.AVIATION...
(12Z TAFS)
Issued at 629 AM CDT Tue Jul 27 2021

A few showers and thunderstorms will again be possible throughout
the day mainly near LAW and SPS. Ongoing showers should remain
just west of LAW this morning. Increasing thunderstorm coverage is
expected this afternoon. Mid clouds will decrease from north to
south over OK thru this morning, with high clouds replacing them.
Clearer skies by this evening. Winds will generally remain light
from the east southeast.

&&

.UPPER AIR...
Issued at 629 AM CDT Tue Jul 27 2021

An Upper Air flight is planned for 12Z today.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  94  74  95  75 /  20   0   0   0
Hobart OK         95  73  95  73 /  10  10   0   0
Wichita Falls TX  98  75  98  75 /  40  20  10   0
Gage OK           94  71  95  72 /  20  10   0   0
Ponca City OK     94  74  95  73 /  10   0   0   0
Durant OK         95  75  96  76 /  40  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...03
LONG TERM....03
AVIATION...03
Hazardous weather outlook, Jul 27, 11:54 AM CDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1154 AM CDT Tue Jul 27 2021

OKZ004>048-050>052-TXZ083>090-281700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1154 AM CDT Tue Jul 27 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Heat...
Triple digit heat indices will occur across portions of the area
this afternoon. Take steps to prevent heat related illnesses.

.Thunderstorms...
Scattered thunderstorms are possible this afternoon across
portions of central and southern Oklahoma, and western north
Texas. Strong wind gusts over 50 mph could accompany any stronger
storms, along with localized heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Heat...
Hot and humid conditions will likely continue to lead to triple
digit heat index values across much of the region the rest of
this week into the weekend.

.Thunderstorms...
Thunderstorm chances will return to the region late Sunday and
continue into Monday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:24 PM CDTSpecial Weather StatementOUNPontotoc36 min
Jul 26, 7:53 PM CDTSpecial Weather StatementOUNPontotoc37 min
Jul 27, 7:42 AM CDTHeat AdvisoryOUNAtoka, Bryan, Coal, Hughes, Johnston, Kay and 7 more11 hr
Jul 27, 3:37 PM CDTSpecial Weather StatementOUNBryan23 min
Jul 27, 3:41 PM CDTSpecial Weather StatementOUNPontotoc19 min
Jul 27, 4:06 PM CDTSpecial Weather StatementOUNMarshall24 min
Jul 27, 4:15 PM CDTSevere Thunderstorm WarningOUNJohnston, Marshall15 min
Jul 27, 4:20 PM CDTSpecial Weather StatementOUNBryan25 min
Jul 27, 4:29 PM CDTSpecial Weather StatementOUNPontotoc31 min
Jul 27, 4:37 PM CDTSpecial Weather StatementOUNCanadian23 min
Jul 27, 4:39 PM CDTSpecial Weather StatementOUNMarshall36 min
Jul 27, 4:45 PM CDTSpecial Weather StatementOUNJohnston30 min
Jul 27, 5:11 PM CDTSpecial Weather StatementOUNKiowa34 min
Jul 27, 6:07 PM CDTSpecial Weather StatementOUNCoal23 min
Jul 27, 6:22 PM CDTSpecial Weather StatementOUNOklahoma38 min
Jul 27, 6:49 PM CDTSpecial Weather StatementOUNSeminole26 min

Nearby

Heat Advisories in Oklahoma, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.